| Catalog Number |
MS930 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, on an unspecified date, a 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv clave¿, clamp, rotating luer was found to leak during patient use.It was reported that the extension locks are leaking at the port.There was no patient harm reported.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed from the photo received.Without the return of the sample, a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - device available for evaluation: no.